# SDR CNMA20060029

- Difficulty date: November 11, 2006
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N369AX
- Make and model: Boeing 757-28A
- Aircraft serial: 28161
- Aircraft time: 31,971 hours, 8,902 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Part number: 5108WW
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FUMES IN COCKPIT, EMANATING FROM INSTRUMENT PANEL.  DISSIPATED WHEN COCKPIT LIGHTING TURNED OFF.  QRH DID NOT REQUIRE LANDING AT NEAREST SUITABLE AIRPORT, WITH KNOWN SOURCE ISOLATED. RELAMPED FO'S FLOODLIGHT BULB IAW MM 33.  OPS CK OK.  INSPECTED BALLASTS, RHEOSTATS, EICAS DISPLAYS (2 EA), BOTH EADIS, BOTH EHSIS, MAP LIGHTS, FLOOD LIGHT, STATIC INVERTER, RAN OVENS, COFFEEMAKERS, AND NO FUMES SMELL NOTED OR EVIDENCE OF BURNED WIRES.
